# SDR QXEA2013092201397

- Difficulty date: September 22, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 6,410 hours, 6,679 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relay
- Part number: DSC1833
- Condition: Malfunctioned
- Location: Time Delay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"FAIL" LIGHT ON PTU CONTROL SWITCH UNTIL TAXI IN.  FAIL LIGHT WAS ON WHEN PTU SWITCH WAS ON.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REPLACED RELAY 2-K1.  FUNCTIONAL CHECKED NORMAL.  RETURNED TO SERVICE.
